# SDR SWAA2022101446345

- Difficulty date: September 17, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SIDEWALL PANEL 231YHW EMERGENCY EXIT LIGHT LENS AT PASSENGER CABIN 2022-518258 / [01] INSTALLED SIDEWALL PANEL 231YHW EMERGENCY EXIT LIGHT LENS AT PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-801 STEP 2.C.(4);[02] STEP 1 CORRECTED  REPLACED SIDEWALL PANEL 231YHW EMERGENCY EXIT LIGHT LENS AT PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-801 STEP 2.C.(4);[03] REPLACED SIDEWALL PANEL 231YHW EMERGENCY EXIT LIGHT LENS AT PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-801 STEP 2.C.(4)
